# SDR P5CA0401125

- Difficulty date: June 22, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB MID FLAP IB FORE FLAP TRACK WBL535 CUT OUT IS CRACKED AT IB LEADING EDGE RIB.  REMOVED CRACKED ANGLE IAW SRM 51-30-02, FABRICATED REPAIRED DOUBLER IAW SRM 51-40-02, FIG 2 TREATED AND PAINTED INST DOUBLER IAW SRM 51-30-02, INST ANGLE IAW SRM 51-30-02.
